# SDR FDEA201004081103

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB11629
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL SUPPORT IS CRACKED AT WING STA XFS 455.  REMOVED CRACKED SUPPORT AND INSTALLED NEW SUPPORT IAW SRM 51-35-01, PG 1, VOL II; SRM 51-33-01, PG 1, VOL II AND DAC DWG ARB 1162, REV "S".  RECEIVED MATERIAL ID 7075-0 0.050 IAW  DAC DWG ARB 1162, REV "S".  FORMED NEW SUPPORT IAW DAC DWG ARB 1162, REV "S".  RECEIVED HEAT TREATED NEW SUPPORT 7075-T6 TRACKING NR 2010-0144, PO NR    680183.  FABRICATED NEW SUPPORT IAW DAC DWG ARB 1162, REV "S".  APPLIED ALODINE AND PRIMER IAW SRM 51-21-01, PG 1, VOL II.
